Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why do I have persistent trouble with breathing?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12045 Questions
Question
Dear Sir,
I am unable to breathe properly. I have to open my mounth wide and take the breathe. Its happing continuously
Posted Sat, 14 Apr 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Rakhi Tayal 28 minutes later
Hello,
Thanks for posting your query.

You have provided with a brief description of your problem. I would like to know a few more things as this would help me in suggesting you better.

I believe the more information a person gives the better is the doctor's reply and thus satisfaction.

Hence please answer the following:
1) When do you have such episodes of breathlessness? Are these persistent throughout the day?
2) Is there any runny nose or cough or cold associated with this?
3) Is there any fever, palpitation, swelling of feet?
4) Since how long have you been having these symptoms?
5) Any associated illness like diabetes, heart disease?
6) What treatment have you taken so far?

You have a feature to upload the reports by yourself at the right side of the query page, please utilize that so that i can have the full idea of your problem.

Your answers will help me to suggest a better opinion with regards to your problem.

Anticipating your response
Wishing you good health.
Regards.

Above answer was peer-reviewed by
 
Follow-up: Why do I have persistent trouble with breathing? 5 hours later
Please find the answers to your query,

1) When do you have such episodes of breathlessness? Are these persistent throughout the day?
Ans: These episodes does not have any fixed intervals. They take place after a week, or month or even 3 months. When they occur they are persistent throughout the day . When I sleep at night they do not when , when I wake in the morning, the symptomes starts again.
2) Is there any runny nose or cough or cold associated with this?
Ans: Not at All.
3) Is there any fever, palpitation, swelling of feet?
Ans : Not at all.
4) Since how long have you been having these symptoms?
Ans: These are happening for a couple of years.
5) Any associated illness like diabetes, heart disease?
Ans : No
6) What treatment have you taken so far?
Ans : I use to take Homeopathy ( Cactus 30) , for 2 years. But whenever I stop taking that medicine , the problem starts again.

 
 
Answered by Dr. Rakhi Tayal 6 hours later
Hello.
Thanks for writing again.
Suddenly feeling breathlessness and feeling out of breath without any cardiac or lung disorder,which improves on sleeping with no history of smoking, alcohol or drugs points towards anxiety disorder.
To help this problem you can take a few measures-
1.Check your caffeine intake-Avoid drinking too much tea, coffee or cola.
2.Avoid alcohol and cigarette smoking.
3.Try physical exercise like aerobic exercises daily for twenty minutes.
4.Avoid your worries and problems or solve them with the help of your family and friends.
5. Learn controlled breathing.
6. Do simple relaxation exercises like yoga, meditation, etc.
You can also discuss the problem with your GP who will help you in choosing a good antianxiety drug with low day time sedation.
Hope my answer is helpful. Write back if you have further queries.
Wishing you a trouble free speedy recovery.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor